Alert archive / California / Winter Storm Warnings in 2011

Winter Storm Warning 6, NWS San Diego, CA

December 1, 2011San Bernardino County, California

NWS San Diego, CA issued this winter storm warning at Dec 1, 2011, 5:22 PM PST for San Bernardino County, California. It was in force for 14 hr. 4 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Dec 1, 2011, 5:22 PM PST (01:22 UTC)
Expired
Dec 2, 2011, 7:00 AM PST
In force
14 hr
Issued by
NWS San Diego, CA

County San Bernardino County, CA

What was reported inside it

TimeReportWhereRemark
Dec 1, 5:30 PM PSTHEAVY SNOW 11Big Bear Lake, CABIG BEAR LAKE MEASURED SNOW TOTAL OF 11 INCHES AT 5 PM WITH DRIFTS OF 1-2 FEET.
Dec 1, 11:26 PM PSTSNOW 18Big Bear Lake, CASNOW TOTAL 18 INCHES. STILL SNOWING HEAVILY. SNOW DRIFTS 2 TO 3 FEET DEEP.
Dec 2, 6:30 AM PSTSNOW 163 Se Big Bear City, CATOTAL ACCUMULATION 14 TO 16 INCHES OF NEW SNOW FROM WEDNESDAY NIGHT UNTIL FRIDAY MORNING.
Dec 2, 7:00 AM PSTSNOW 0.51 Sse Mountain Pass, CATHE MOUNTAIN PASS CO-OP OBSERVER MEASURED A HALF AN INCH OF SNOW AT AN ELEVATION OF 4777 FEET.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Las Vegas, NV (KVEF), launched 00:00Z, 1.4 hours before the alert went out and 180 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Las Vegas, NV at 00:00Z on 2011-12-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Las Vegas, NV at 00:00Z on 2011-12-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 102 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1678 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
102 m²/s²
0-3 km storm-relative helicity
314 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

448 
WWUS46 KSGX 020122
WSWSGX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
522 PM PST THU DEC 1 2011

...HIGHER ELEVATION SNOWFALL IN THE SAN BERNARDINO MOUNTAINS
THROUGH THIS EVENING...

.MOISTURE WRAPPING AROUND A LOW PRESSURE SYSTEM CENTERED NEAR THE 
CALIFORNIA/ARIZONA BORDER WILL CONTINUE TO GENERATE MODERATE TO
LOCALLY HEAVY SNOWFALL IN THE SAN BERNARDINO MOUNTAINS. ADDITIONAL
ACCUMULATIONS OF 6 INCHES OR MORE IS POSSIBLE ABOVE 6000 FT. ABOVE
4000 FEET ADDITIONAL ACCUMULATIONS WILL RANGE FROM 2 TO 4 INCHES
ON THE DESERT SLOPES AND LESS THAN 2 INCHES ON THE COASTAL SLOPES.

CAZ055-021200-
/O.UPG.KSGX.WW.Y.0014.000000T0000Z-111202T0600Z/
/O.NEW.KSGX.WS.W.0006.111202T0122Z-111202T1500Z/
SAN BERNARDINO COUNTY MOUNTAINS-
INCLUDING THE FOLLOWING LOCATIONS...ANGELUS OAKS...BALDWIN LAKE...
BARTON FLATS...BIG BEAR CITY...BIG BEAR LAKE...CRESTLINE...
FAWNSKIN...FOREST FALLS...I-15 AT CAJON SUMMIT...
I-15 AT 3500 FEET...LAKE ARROWHEAD...MOUNT BALDY...
MOUNTAIN HOME VILLAGE...OAK GLEN...PHELAN...RUNNING SPRINGS...
TWIN PEAKS...WRIGHTWOOD
522 PM PST THU DEC 1 2011

...WINTER STORM WARNING IN EFFECT UNTIL 7 AM PST FRIDAY...

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A WINTER
STORM WARNING FOR HEAVY SNOW AND STRONG GUSTY WINDS...WHICH IS IN
EFFECT UNTIL 7 AM PST FRIDAY. THE WINTER WEATHER ADVISORY IS NO
LONGER IN EFFECT.

* SNOW LEVELS: 3500 TO 4000 FEET.

* SNOW ACCUMULATIONS: ADDITIONAL ACCUMULATIONS OF 2 TO 4 INCHES
  BELOW 6000 FT WITH AMOUNTS OF 6 TO 10 INCHES ABOVE 6000
  FEET...MAINLY ON THE DESERT SLOPES.

* TIMING: THROUGH FRIDAY MORNING.

* WINDS: NORTH TO NORTHEAST 20 TO 35 MPH WITH GUSTS TO 50 MPH AT 
  TIMES.

* VISIBILITY: REDUCED TO ONE QUARTER MILE OR LESS AT TIMES IN  
  SNOW...BLOWING SNOW AND FOG.

* IMPACTS: RESIDENTS AND TRAVELERS IN THE MOUNTAINS SHOULD BE
  PREPARED FOR WINTRY CONDITIONS AND HAZARDOUS DRIVING CONDITIONS
  DUE TO SLICK ROADS. IF POSSIBLE...CARRY CHAINS AND TAKE EXTRA
  FOOD AND CLOTHING. SOME ACCUMULATIONS ARE POSSIBLE AT THE TOP
  OF THE CAJON PASS.

* OUTLOOK: LIGHT TO MODERATE SNOW WILL CONTINUE
  OVERNIGHT...TAPERING OFF BY FRIDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER
CONDITIONS ARE EXPECTED OR OCCURRING.  SIGNIFICANT AMOUNTS OF
SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN
AN EMERGENCY. IF YOU MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT...
FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY.

&&

$$

SS/DIFULVIO
2 follow-up statements
326 
WWUS46 KSGX 021054
WSWSGX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
254 AM PST FRI DEC 2 2011

...HIGHER ELEVATION SNOWFALL IN THE SAN BERNARDINO MOUNTAINS
THROUGH EARLY THIS MORNING...

.UPPER LEVEL LOW PRESSURE OVER ARIZONA AND SOUTHERN CALIFORNIA
WILL MOVE EAST TODAY WITH DECREASING MOISTURE. SCATTERED SNOW
SHOWERS WILL CONTINUE THROUGH AROUND DAYBREAK.


CAZ055-021500-
/O.CON.KSGX.WS.W.0006.000000T0000Z-111202T1500Z/
SAN BERNARDINO COUNTY MOUNTAINS-
INCLUDING THE FOLLOWING LOCATIONS...ANGELUS OAKS...BALDWIN LAKE...
BARTON FLATS...BIG BEAR CITY...BIG BEAR LAKE...FAWNSKIN...
FOREST FALLS...MOUNT BALDY...RUNNING SPRINGS...TWIN PEAKS...
WRIGHTWOOD
254 AM PST FRI DEC 2 2011

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 7 AM PST THIS
MORNING ABOVE 5500 FEET...

A WINTER STORM WARNING ABOVE 5500 FEET REMAINS IN EFFECT UNTIL
7 AM PST THIS MORNING. 

* SNOW LEVELS: 3500 TO 4000 FEET.

* SNOW ACCUMULATIONS: ADDTIONAL ACCUMULATIONS OF 2 INCHES OR
  LESS...MAINLY ABOVE 5500 FEET ON DESERT SLOPES AND NEAR RIDGE
  TOPS.

* TIMING: THROUGH EARLY THIS MORNING.

* WINDS: AREAS OF NORTHEAST WINDS 20 TO 30 MPH WITH GUSTS TO 45 MPH.

* VISIBILITY: REDUCED TO ONE QUARTER MILE OR LESS AT TIMES IN 
  SNOW...BLOWING SNOW AND FOG.

* IMPACTS: RESIDENTS AND TRAVELERS INTO HIGHER ELEVATIONS IN THE
  MOUNTAINS SHOULD BE PREPARED FOR HAZARDOUS WINTER WEATHER
  CONDITIONS AND POSSIBLE ROAD CLOSURES. IF POSSIBLE...CARRY
  CHAINS AND TAKE EXTRA FOOD AND CLOTHING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER
CONDITIONS ARE EXPECTED OR OCCURRING.  SIGNIFICANT AMOUNTS OF
SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN
AN EMERGENCY. IF YOU MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT...
FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY.

&&

$$

MARTIN
895 
WWUS46 KSGX 021445
WSWSGX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
645 AM PST FRI DEC 2 2011


CAZ055-021545-
/O.EXP.KSGX.WS.W.0006.000000T0000Z-111202T1500Z/
SAN BERNARDINO COUNTY MOUNTAINS-
INCLUDING THE FOLLOWING LOCATIONS...ANGELUS OAKS...BALDWIN LAKE...
BARTON FLATS...BIG BEAR CITY...BIG BEAR LAKE...FAWNSKIN...
FOREST FALLS...MOUNT BALDY...RUNNING SPRINGS...TWIN PEAKS...
WRIGHTWOOD
645 AM PST FRI DEC 2 2011

...WINTER STORM WARNING WILL EXPIRE AT 7 AM PST THIS MORNING
ABOVE 5500 FEET...

THE WINTER STORM WARNING ABOVE 5500 FEET WILL EXPIRE AT 7 AM PST
THIS MORNING. 

ALTHOUGH A FEW ISOLATED SHOWERS MAY LINGER OVER THE SAN
BERNARDINO MOUNTAINS THIS MORNING...LITTLE OR NO NEW ACCUMULATIONS
ARE EXPECTED. THEREFORE...THE WINTER WEATHER WARNING WILL EXPIRE
AT 7 AM.

$$

What forecasters said that day

The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Diego, CA wrote its last area forecast discussion before this winter storm warning went out at Dec 1, 1:50 PM PST, 3 hours 32 minutes earlier.

Area forecast discussion, Dec 1, 1:50 PM PST, 3 hours 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN DIEGO CA
150 PM PST THU DEC 1 2011

.SYNOPSIS...
UNSEASONABLY COLD AND DEEP UPPER LEVEL LOW OVER THE CALIFORNIA AND
ARIZONA BORDER WILL CONTINUE TO BRING MUCH COLDER CONDITIONS TO THE
REGION THROUGH TONIGHT...AS WELL AS STRONG NORTH TO NORTHEAST WINDS
AND SCATTERED RAIN AND SNOW SHOWERS.  AS THIS SYSTEM SHIFTS EAST ON
FRIDAY...COLDER CONDITIONS WILL REMAIN...BUT WINDS AND THE THREAT OF
SHOWERS WILL DIMINISH.  COLD AND UNSETTLED WEATHER WILL LINGER INTO
THE WEEKEND...AS ANOTHER LOW DROPS INTO THE DESERT SOUTHWEST.
HOWEVER...HIGH PRESSURE WILL BUILD OVER THE PACIFIC LATE IN THE
WEEKEND AND EARLY NEXT WEEK...WITH FAIR AND LOCALLY GUSTY CONDITIONS
DEVELOPING.  COOLER WILL DEVELOP ONCE AGAIN BY NEXT THURSDAY...WITH
THE MARINE LAYER RETURNING TO COASTAL AREAS.

&&

.DISCUSSION...FOR EXTREME SOUTHWESTERN CALIFORNIA INCLUDING ORANGE...
SAN DIEGO...WESTERN RIVERSIDE AND SOUTHWESTERN SAN BERNARDINO
COUNTIES...

WATER VAPOR IMAGERY CONTINUES TO SHOW AN UNSEASONABLY DEEP AND COLD
UPPER LEVEL LOW CENTERED NEAR OVER THE CALIFORNIA AND ARIZONA BORDER
THIS AFTERNOON.  COMPOSITE RADAR IMAGERY CONTINUES TO SHOW PLENTY OF
SHOWERS ACTIVITY OVER SOUTHERN CALIFORNIA...ARIZONA...AND NEVADA
WRAPPING AROUND THIS SYSTEM AND INTO THE DESERTS AND SAN BERNARDINO
MOUNTAINS.  WITH THE DAYTIME HEATING...SCATTERED SHOWERS ARE ALSO
DEVELOPING OVER THE RIVERSIDE AND SAN DIEGO MOUNTAINS.  A FEW OF
THESE SHOWERS ARE EVEN MAKING INTO THE EASTERN PORTIONS OF THE SAN
DIEGO VALLEYS.  AMOUNTS HAVE BEEN PRETTY LIGHT THIS AFTERNOON...AT
LESS THAN A TENTH OF AN INCH...BUT THE SAN BERNARDINO MOUNTAINS ARE
SEEING SNOW.  LATEST SPOTTER REPORTS SUGGEST UP TO 6 INCHES OF SNOW
IN THE BIG BEAR AREA...WITH MODERATE SNOW STILL FALLING.
THEREFORE...HAVE EXTENDED THE WINTER WEATHER ADVISORY THROUGH 10
PM...AS THESE SHOWERS CONTINUE TO WRAP INTO SAN BERNARDINO MOUNTAINS
THROUGH THE EVENING HOURS.

THE OTHER MAIN CONCERN WITH THIS UPPER LEVEL LOW CONTINUES TO BE
WITH THE STRONG AND GUSTY WINDS.  SURFACE GRADIENTS HAVE WEAKEN A
BIT THIS AFTERNOON...BUT SHOULD INCREASE ONCE AGAIN TONIGHT.  THE
UPPER LEVEL SUPPORT WILL ALSO INCREASE ONCE AGAIN...SO HAVE LEFT
MOST OF THE HIGH WIND WARNING AND ADVISORIES INTACT.  HOWEVER...HAVE
ADJUSTED THE PRODUCTS OVER THE ORANGE COUNTY COASTAL AREAS AND MUCH
OF SAN DIEGO COUNTY...AS THE STRONG WINDS STAYED WELL NORTH OF THE
REGION.  IN FACT...LIGHT ONSHORE GRADIENTS REMAIN OVER SAN DIEGO
COUNTY...WITH BOTH LINDBERGH AND CAMPO REPORTING WEST WINDS AT 12
KNOTS AND 4 KNOTS RESPECTIVELY.  THEREFORE...HAVE CANCELLED THE WIND
ADVISORIES FOR THE SAN DIEGO COASTAL AREAS AND VALLEYS...AND
DOWNGRADED WITH HIGH WINDS WARNING FOR THE MOUNTAINS TO AN
ADVISORY...AS SOME OF THE HIGHER PEAKS AND RIDGES MAY SEE SOME GUSTY
NORTH TO NORTHEAST WINDS.  MODELS ARE SUGGESTING THAT THESE WINDS
WILL QUICKLY WEAKEN TOMORROW MORNING...SO HAVE SHORTEN THE LENGTH OF
THE WIND PRODUCTS AS WELL.  OTHERWISE...EXPECT SHOWERS TO LINGER
MAINLY OVER THE MOUNTAINS AND DESERTS TOMORROW...WITH COOLER
CONDITIONS PREVAILING ONCE AGAIN.

AS THE LOW SLOWLY MOVES EAST ON FRIDAY...ANOTHER CLOSED LOW DEVELOPS
OVER THE CALIFORNIA AND ARIZONA BORDER FOR SATURDAY.  MODELS ARE
COMING INTO BETTER CONSENSUS RETROGRADING THIS SYSTEM TO THE WEST ON
SATURDAY...BEFORE QUICKLY MOVING IT EAST ON SUNDAY AND MONDAY.
HOWEVER...IT DOES NOT LOOK LIKE IT WILL HAVE NEAR THE MOISTURE AS
THIS CURRENT SYSTEM.  FOR NOW...LEFT A SLIGHT CHANCE OF SHOWERS OVER
THE MOUNTAINS...BUT EVEN THAT MAY BE MARGINAL AT BEST.  ALSO EXPECT
GUSTY OFFSHORE WINDS TO DEVELOP AGAIN OVER THE WEEKEND...WITH GUSTS
35 TO 45 MPH IN THE WINDIEST LOCATIONS.  DRIER AND WARMER CONDITIONS
WILL DEVELOP FOR THE FIRST PART OF NEXT WEEK...AS HIGH PRESSURE
BUILDS OVER THE PACIFIC.  HOWEVER....ANOTHER TROUGH OF LOW PRESSURE
STARTS DIGGING OVER THE WEST FOR LATE WEDNESDAY AND THURSDAY.  THIS
MEANS THAT COOLER CONDITIONS WILL DEVELOP...WITH THE MARINE LAYER
RETURNING TO COASTAL AREAS AND VALLEYS.

&&

.AVIATION...
012049Z...STRONG AND GUSTY N/NE WINDS 20-35 KT G 50 KT AOA 1000 FT
MSL THROUGH 02/1800 UTC. THIS WILL CONTINUE TO RESULT IN MOD-STG
UDDFS/ROTORS/LLWS OVER AND S/SW OF MTNS. ALSO...SCT-BKN CLD LAYERS
AT 3000-4000 FT MSL AND 6000-9000 FT MSL WILL CONTINUE OVER SOUTHERN
CALIFORNIA...WITH SHRA/SHSN/TSRA POSSIBLE...PARTICULARLY OVER THE
MTNS AND DESERTS THROUGH 02/1800 UTC. EXPECT MTN SLOPES TO BE
OBSCURED AT TIMES IN SHRA/SHSN/FG THROUGH FRIDAY MORNING. THERE WILL
ALSO BE PERSISTENT SCT HIGHER CLDS AOA FL200 THROUGH TONIGHT.

AT THE SURFACE...NW/N/NE WINDS 15-20 KT G 30-35 KT WILL CONTINUE
OVER MOST LOCATIONS THROUGH FRIDAY MORNING...WITH LOCAL GUSTS 40-50
KT OVER AND THROUGH MTN PASSES/CANYONS. WINDS MAY START TO DIMINISH
A LITTLE LATER THIS AFTERNOON INTO THIS EVENING. BLOWING DUST WILL
LOCALLY REDUCE SFC VIS TO 3-5 SM IN SAN BERNARDINO COUNTY AND THE
COACHELLA VALLEY. WINDS WILL LIGHTEN CONSIDERABLY AFTER 02/1800 UTC.

&&

.MARINE...
SAN CLEMENTE BUOY READINGS AND COASTAL OBS INDICATE WEAKENING WINDS
OVER THE COASTAL WATERS. HOWEVER...MODELS SHOW THAT GUSTY WINDS
SHOULD CONTINUE OVER THE WATERS THROUGH TONIGHT. THUS...THE GALE
WARNING HAS BEEN CANCELLED AND REPLACED WITH A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 4 AM FRIDAY.

ALSO...THE STRONG NORTH/NORTHEAST WINDS WILL CONTINUE TO GENERATE
SHORT PERIOD WIND WAVES OF 3 TO 4 FEET. THESE WIND WAVES...COMBINED
WITH A WESTERLY SWELL...WILL PRODUCE HAZARDOUS SEAS AND ROUGH
BOATING CONDITIONS THROUGH TONIGHT.

&&

.FIRE WEATHER...
COLD UPPER LEVEL LOW WILL CONTINUE TO BRING STRONG AND GUSTY NORTH
TO NORTHWEST WINDS THROUGH TONIGHT...BEFORE DRASTICALLY REDUCING
LATE FRIDAY MORNING.  NORTH TO NORTHEAST WIND GUSTS UP TO 60 MPH
WILL BE POSSIBLE...WITH LOCAL GUSTS UP TO 75 MPH POSSIBLE DEVELOPING
LATER TONIGHT THROUGH AND BELOW THE FAVORED CANYONS AND PASSES.
DAYTIME HUMIDITIES WILL BE MARGINAL AT BEST...RANGING BETWEEN 15 TO
30 PERCENT...WHICH MAY LEAD TO SOME FIRE WEATHER CONCERNS OVER
PORTIONS OF THE INLAND EMPIRE AND ORANGE COUNTY.  NEAR THE FOOTHILLS
OF THE SAN BERNARDINO...RIVERSIDE...AND SANTA ANA MOUNTAINS WHERE
RECOVERIES WILL BE MODERATE TO POOR.  THEREFORE...A RED FLAG WARNING
REMAINS IN EFFECT FOR THE INLAND EMPIRE...THE SANTA ANA MOUNTAINS
AND FOOTHILLS...AND THE ORANGE COUNTY COASTAL AREAS THROUGH FRIDAY
AFTERNOON.

ALTHOUGH WINDS WILL BE GUSTY ELSEWHERE...SCATTERED SHOWERS AND SNOW
SHOWERS WILL CONTINUE TO BE POSSIBLE...WITH MORE WETTING RAINS
POSSIBLE WITH THE STRONGER SHOWERS.  THIS WILL KEEP HUMIDITIES IN
NON-CRITICAL RANGES IN THE MOUNTAINS. WINDS WILL DECREASE ON FRIDAY.

LIGHT TO MODERATE OFFSHORE FLOW MAY DEVELOP ONCE AGAIN FOR THE
WEEKEND AND EARLY NEXT WEEK.

&&

.SGX WATCHES/WARNINGS/ADVISORIES...
CA...HIGH WIND WARNING UNTIL 10 AM PST FRIDAY FOR THE RIVERSIDE
     COUNTY MOUNTAINS...SAN BERNARDINO AND RIVERSIDE COUNTY
     VALLEYS-THE INLAND EMPIRE...SANTA ANA MOUNTAINS AND FOOTHILLS.

     WIND ADVISORY UNTIL 10 AM PST FRIDAY FOR THE SAN DIEGO COUNTY
     MOUNTAINS...SAN DIEGO COUNTY DESERTS...APPLE AND LUCERNE
     VALLEYS...COACHELLA VALLEY...ORANGE COUNTY COASTAL AREAS.

     WINTER STORM WARNING UNTIL 7 AM PST FRIDAY MORNING FOR THE SAN
     BERNARDINO COUNTY MOUNTAINS.

     RED FLAG WARNING UNTIL 3 PM PST FRIDAY FOR THE ORANGE COUNTY
     COASTAL AREAS...SAN BERNARDINO AND RIVERSIDE COUNTY
     VALLEYS-THE INLAND EMPIRE...SANTA ANA MOUNTAINS-INCLUDING
     THE TRABUCO RANGER DISTRICT OF THE CLEVELAND NATIONAL
     FOREST.

PZ...SMALL CRAFT ADVISORY UNTIL 4 AM PST FRIDAY FOR THE COASTAL
     WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER AND OUT
     30 NM...WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER
     EXTENDING 30 TO 60 NM OUT INCLUDING SAN CLEMENTE ISLAND.

&&

PUBLIC...PALMER
AVIATION/MARINE...HARRISON
Hazardous weather outlook, Dec 1, 4:00 PM PST, 1 hour 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN DIEGO CA
400 PM PST THU DEC 1 2011

CAZ042-043-048-050-055>058-060>062-PZZ750-775-021230-
ORANGE COUNTY COASTAL AREAS-SAN DIEGO COUNTY COASTAL AREAS-
SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE-
SAN DIEGO COUNTY VALLEYS-SAN BERNARDINO COUNTY MOUNTAINS-
RIVERSIDE COUNTY MOUNTAINS-SANTA ANA MOUNTAINS AND FOOTHILLS-
SAN DIEGO COUNTY MOUNTAINS-APPLE AND LUCERNE VALLEYS-
COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS-
COASTAL WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER AND OUT
30 NM-
WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO
60 NM OUT INCLUDING SAN CLEMENTE ISLAND-
400 PM PST THU DEC 1 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EXTREME
SOUTHWESTERN CALIFORNIA.

.DAY ONE...TONIGHT

HIGH WIND WARNING UNTIL 10 AM PST FRIDAY FOR THE RIVERSIDE
COUNTY MOUNTAINS...SAN BERNARDINO COUNTY MOUNTAINS...SAN
BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE...
SANTA ANA MOUNTAINS AND FOOTHILLS.

WIND ADVISORY UNTIL 10 AM PST FRIDAY FOR THE SAN DIEGO COUNTY
MOUNTAINS.

WIND ADVISORY UNTIL 10 AM PST FRIDAY FOR THE SAN DIEGO COUNTY
DESERTS.

WIND ADVISORY UNTIL 10 AM PST FRIDAY FOR THE APPLE AND LUCERNE
VALLEYS...COACHELLA VALLEY.

WINTER WEATHER ADVISORY UNTIL 10 PM PST THIS EVENING FOR THE SAN
BERNARDINO COUNTY MOUNTAINS.

RED FLAG WARNING UNTIL 3 PM PST FRIDAY FOR THE ORANGE COUNTY
COASTAL AREAS...SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE
INLAND EMPIRE...SANTA ANA MOUNTAINS-INCLUDING THE TRABUCO RANGER
DISTRICT OF THE CLEVELAND NATIONAL FOREST.

WIND ADVISORY UNTIL 10 AM PST FRIDAY FOR THE ORANGE COUNTY
COASTAL AREAS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

GUSTY WINDS AND PRECIPITATION WILL END BY FRIDAY AFTERNOON. ANOTHER
UPPER LOW WILL DROPPING SOUTH FROM THE GREAT BASIN INTO ARIZONA WILL
GENERATE MODERATE GUSTY NORTHEAST WINDS THROUGH AND BELOW THE PASSES
AND CANYONS SATURDAY AND SUNDAY. DRY CONDITIONS WITH WEAK OFFSHORE
FLOW IS EXPECTED MONDAY THROUGH WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...
SKYWARN WEATHER ACTIVATION IS NOT REQUESTED FOR THIS AREA...HOWEVER
WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS.

SS

In the hours before

Local storm report, Dec 1, 11:25 AM PST, 5 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN DIEGO CA
1125 AM PST THU DEC 01 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0710 AM     NON-TSTM WND DMG 3 NE RANCHO CUCAMONGA   34.15N 117.53W
12/01/2011                   SAN BERNARDINO     CA   LAW ENFORCEMENT

            SLOW LANE OF HIGHWAY 210 AT DAY CREEK BLVD CLOSED FOR
            APPROXIMATELY ONE HOUR TO UPRIGHT A SEMI TRUCK.

0646 AM     NON-TSTM WND DMG 4 NW SAN BERNARDINO     34.18N 117.34W
12/01/2011                   SAN BERNARDINO     CA   LAW ENFORCEMENT

            BOX TRUCK ON ITS SIDE IN THE SLOW LANE OF INTERSTATE 15
            NEAR GLEN HELEN PARKWAY.

0446 AM     NON-TSTM WND DMG 3 NW FONTANA            34.13N 117.49W
12/01/2011                   SAN BERNARDINO     CA   LAW ENFORCEMENT

            BIG RIG OVERTURNED IN THE CENTER DIVIDE OF HIGHWAY 210 AT
            BEECH AVENUE BLOCKING THE HOV LANE. REPORT CITES EXTREME
            WINDS. LANES CLOSED UNTIL 0930 PST WHEN TRUCK WAS
            UPRIGHTED.

0744 AM     NON-TSTM WND DMG 3 ESE CRESTLINE         34.23N 117.25W
12/01/2011                   SAN BERNARDINO     CA   LAW ENFORCEMENT

            POWER LINES ARE DOWN ACROSS CREST FOREST DRIVE AT SCENIC
            DRIVE NEAR RIMFOREST.

0744 AM     NON-TSTM WND DMG 4 NE SAN BERNARDINO     34.18N 117.24W
12/01/2011                   SAN BERNARDINO     CA   LAW ENFORCEMENT

            POWER LINES ARE DOWN IN THE LANES OF EDGEMONT DRIVE NEAR
            SAN BERNARDINO. A TREE IS ALSO DOWN.

0626 AM     NON-TSTM WND DMG 1 SE MENTONE            34.05N 117.11W
12/01/2011                   SAN BERNARDINO     CA   LAW ENFORCEMENT

            POWER POLES DOWN ACROSS THE WHOLE STREET ON 3RD AVENUE
            NEAR THE CRAFTON RESERVOIR. CARS WERE DRIVING OVER THE
            LINES UNTIL FIRE AND POLICE ARRIVED TO BLOCK OFF THE
            ROADWAY. ETA FROM EDISON UNKNOWN.

0824 AM     NON-TSTM WND DMG RANCHO CUCAMONGA        34.12N 117.57W
12/01/2011                   SAN BERNARDINO     CA   PUBLIC

            MULTIPLE BIG TREES DOWN BLOCKING ROADWAYS, AS WELL AS
            FENCES DOWN.

&&

TSTALL
Local storm report, Dec 1, 12:49 PM PST, 4 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN DIEGO CA
1249 PM PST THU DEC 01 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0450 AM     HIGH SUST WINDS  SAN BERNARDINO          34.14N 117.29W
12/01/2011  M40.00 MPH       SAN BERNARDINO     CA   MESONET

            HIGH WINDS BEGAN AT THE CAL STATE SAN BERNARDINO MESONET
            STATION BETWEEN 0350 AND 0450 PST. DURING THIS TIME
            SUSTAINED WINDS OF 40 MPH WERE RECORDED ALONG WITH GUSTS
            OF 47 AND 53 MPH. HIGH WINDS ENDED BETWEEN 0450 AND 0550
            PST.

0551 AM     HIGH SUST WINDS  SAN BERNARDINO          34.14N 117.29W
12/01/2011  M49.00 MPH       SAN BERNARDINO     CA   PUBLIC

            THE PALM AVENUE ELEMENTARY WEATHER STATION RECORDED
            SUSTAINED NORTHEAST WINDS OF 49 MPH AROUND 0700 PST. A
            MAX WIND GUST OF 70 MPH WAS RECORDED AT THE SAME STATION
            AT 0551 PST.

&&

TSTALL

The office that day

Everything else NWS San Diego, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 2, 1:05 PM PSTWind AdvisorySGXOrange, Riverside, San Bernardino, San Diego36 hr
Dec 2, 1:11 PM PSTFire Weather WatchSGXOrange, Riverside, San Bernardino, San Diego14 hr

Nearby

Winter Storm Warnings in California, 2011Every winter storm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.